Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

Q & A

Would you continue to take a prescription drug that was prescribed by your doctor when it cause side effects?




Answer this See more Questions

View All Answers

    • 0 votes vote up vote up

      Mzd3 wrote Jun 23, 2013
    • No...I would ask for an alternate prescription.




            Report  Reply


    • 0 votes vote up vote up

      Cynthia Schmidt wrote Jun 23, 2013
    • I agree with Mzd3. There are several alternates for many conditions. If you want me to look up the med in my Nurse’s drug guide, message me. I’m happy to help and also to research alternate choices that you could ask your doctor about. You could also speak with your pharmacist for advice on alternatives. Doctors often will prescribe what their facility approves but the pharmacist has access to everything.




            Report  Reply


    • 0 votes vote up vote up

      Marya1961 wrote Jun 24, 2013
    • I agree with Mz. and Cynthia and have had to change to different medications because of horrible side effects.




            Report  Reply


    • 0 votes vote up vote up

      Tuliplady wrote Jun 24, 2013
    • I agree with the gals above.  No reason to take medications that cause problems.




            Report  Reply


    • 0 votes vote up vote up

      Msowens wrote Jun 25, 2013
    • Hi Cynthia,
      My resent doctor visit I was diagnose with high cholesterol. I was prescribed 20mg of Pravastatin Sodium, which causes several uncomfortable side effects for me. I would love to lower my cholesterol but, not with this prescription drug.

      Olivia




            Report  Reply


    • 0 votes vote up vote up

      Cynthia Schmidt wrote Jun 25, 2013
    • I looked it up in my Nurse’s drug guide and there are indeed a lot of side effects associated with it. Statins are generally the drug of choice to lower cholesterol used in conjunction with diet and exercise. Some doctors will use Niacin if the cholesterol isn’t too high but the possible side effect with that is warmth and flushing in the face. When I looked up the Pravastatin, the possible side effects seemed to be associated with all of the statins. I’ll look around to see if there’s anything else that is used for cholesterol and pass along any information I discover.




            Report  Reply


    • 0 votes vote up vote up

      Vikki Hall wrote Jun 26, 2013
    • I was on Niacin therapy.......... YIKES is all I can say the 1st time I felt the flushing.... My eyeballs were on fire!!! However the Dr told me after I described what happened to take a benedryl 30 min before the niacin and to also have a yogurt or something with it. If I was flushing it was happening while I was sleeping and unaware.
      But whatever they gave my hubz caused him aches, stiffness, and lethargy so he quit. But we found you could take black cur cumin and that helps with blood pressure and cholesterol. He’s been fine since.

      But to answer your 1st question..... NOPE!




            Report  Reply


Ask a Question






mature content submit as anonymous